Jump to content

PubMed RSS Feed - - Rosacea-like eruption associated with nilotinib.


rss

Recommended Posts

http:--www3.interscience.wiley.com-about Related Articles

Rosacea-like eruption associated with nilotinib.

J Eur Acad Dermatol Venereol. 2010 Jun 21;

Authors: Yang JH, Lee DW, Won CH, Chang SE, Lee MW, Lee KH, Choi JH, Moon KC

PMID: 20569294 [PubMed - as supplied by publisher]

http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?tmpl=NoSidebarfile&db=PubMed&cmd=Retrieve&list_uids=20569294&dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...